# SDR SWAA2023030298601

- Difficulty date: February 3, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FWD CARGO BAY ON FWD SHIELD RBL23 BS439 WL156.<[01] EVALUATED CORROSION ON SHIELD BS 439 RBL 23 WL 156; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.;[03] LOCATED AND DRILLED NEW SHIELD BS420 TO BS440 RBL23 WL156 PER SRM 51-40-05-0G-0 AND DWG143A0080.;[04] VERIFIED CORRECTIVE ACTION 3
